MathSciNet Relay Station
MathSciNet bibliographic data
MR1881023 (2003b:14070) 14P15 (32B05)
Fernando, José F. Sums of squares in real analytic rings. Trans. Amer. Math. Soc. 354 (2002), no. 5, 1909–1919 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement